# SDR L7OA201203270127

- Difficulty date: March 21, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N359CF
- Make and model: Braero BAE125800A
- Aircraft serial: 258154
- Aircraft time: 10,604 hours, 17,181 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: HTE1984
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM SJU, IT WAS NOTICED THAT FUEL WAS COMING FROM THE LEFT WING VENT AREA.  THE AIRCRAFT RETURNED TO SJU WITHOUT INCIDENT.
